American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 166 found      Go to page: 1 2 3 4 5 > >>

[31] Eva A. Gallardo-Gutierrez and Jonathan R. Partington. Common hypercyclic vectors for families of operators. Proc. Amer. Math. Soc. 136 (2008) 119-126. MR 2350396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Félix Martínez-Giménez. Chaos for power series of backward shift operators. Proc. Amer. Math. Soc. 135 (2007) 1741-1752. MR 2286084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Jeng-Chung Chen and Sen-Yen Shaw. Topological mixing and Hypercyclicity Criterion for sequences of operators. Proc. Amer. Math. Soc. 134 (2006) 3171-3179. MR 2231900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] A. Bourhim. Spectrum of bilateral shifts with operator-valued weights. Proc. Amer. Math. Soc. 134 (2006) 2131-2137. MR 2215784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Karlheinz Gröchenig and Michael Leinert. Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices. Trans. Amer. Math. Soc. 358 (2006) 2695-2711. MR 2204052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] L. Bernal-González. Hypercyclic subspaces in Fréchet spaces. Proc. Amer. Math. Soc. 134 (2006) 1955-1961. MR 2215764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Rui Okayasu. Perturbation theoretic entropy of the boundary actions of free groups. Proc. Amer. Math. Soc. 134 (2006) 1771-1776. MR 2207492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Il Bong Jung, Alan Lambert and Jan Stochel. Backward extensions of subnormal operators. Proc. Amer. Math. Soc. 132 (2004) 2291-2302. MR 2052405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] T. L. Miller, V. G. Miller and M. M. Neumann. Spectral subspaces of subscalar and related operators. Proc. Amer. Math. Soc. 132 (2004) 1483-1493. MR 2053356.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Andreas Defant, Mieczyslaw Mastylo and Carsten Michels. Eigenvalue estimates for operators on symmetric Banach sequence spaces. Proc. Amer. Math. Soc. 132 (2004) 513-521. MR 2022377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] George Costakis and Martín Sambarino. Topologically mixing hypercyclic operators. Proc. Amer. Math. Soc. 132 (2004) 385-389. MR 2022360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] S. Petermichl and S. Pott. A version of Burkholder's theorem for operator-weighted spaces. Proc. Amer. Math. Soc. 131 (2003) 3457-3461. MR 1990635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Thomas Schlumprecht and Vladimir G. Troitsky. On quasi-affine transforms of Read's operator. Proc. Amer. Math. Soc. 131 (2003) 1405-1413. MR 1949870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Raúl Curto and Sang Soo Park. $k$-hyponormality of powers of weighted shifts via Schur products. Proc. Amer. Math. Soc. 131 (2003) 2761-2769. MR 1974333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Serguei Shimorin. On Beurling-type theorems in weighted $l^2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1777-1787. MR 1955265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Svetlana Roudenko. Matrix-weighted Besov spaces. Trans. Amer. Math. Soc. 355 (2003) 273-314. MR 1928089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Nina Zorboska. The Berezin transform and radial operators. Proc. Amer. Math. Soc. 131 (2003) 793-800. MR 1937440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Nathan S. Feldman. Hypercyclicity and supercyclicity for invertible bilateral weighted shifts. Proc. Amer. Math. Soc. 131 (2003) 479-485. MR 1933339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Ju Youn Bae, Il Bong Jung and George R. Exner. Criteria for positively quadratically hyponormal weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 3287-3294. MR 1913008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Michael Stessin and Kehe Zhu. Reducing subspaces of weighted shift operators. Proc. Amer. Math. Soc. 130 (2002) 2631-2639. MR 1900871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Jakob Creutzig and Ingo Steinwart. Metric entropy of convex hulls in type $p$ spaces---The critical case. Proc. Amer. Math. Soc. 130 (2002) 733-743. MR 1866028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Eugene Stepanov. Relaxation and convexity of functionals with pointwise nonlocality. Proc. Amer. Math. Soc. 130 (2002) 433-442. MR 1862123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Raúl E. Curto, Il Bong Jung and Woo Young Lee. Extensions and extremality of recursively generated weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 565-576. MR 1862138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Mohamed Barraa and Mohamed Boumazgour. Inner derivations and norm equality. Proc. Amer. Math. Soc. 130 (2002) 471-476. MR 1862127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] You Qing Ji, Juexian Li and Yihua Yang. A characterization of bilateral operator weighted shifts being Cowen-Douglas operators. Proc. Amer. Math. Soc. 129 (2001) 3205-3210. MR 1844994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 166 found      Go to page: 1 2 3 4 5 > >>